Tohoku Mathematical Journal

Normal derivations in operator algebras

S. K. Berberian

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 30, Number 4 (1978), 613-621.

Dates
Received: 24 June 1977
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178229920

Digital Object Identifier
doi:10.2748/tmj/1178229920

Mathematical Reviews number (MathSciNet)
MR0516893

Zentralblatt MATH identifier
0398.46049

Subjects
Primary: 46L99: None of the above, but in this section
Secondary: 47D25

Citation

Berberian, S. K. Normal derivations in operator algebras. Tohoku Math. J. (2) 30 (1978), no. 4, 613--621. doi:10.2748/tmj/1178229920. https://projecteuclid.org/euclid.tmj/1178229920


Export citation

References

  • [1] C. A. AKEMANN, G. K. PEDERSEN AND J. TOMIYAMA, Multipliers of C*-algebras, J. Func-tional Analysis 13 (1973), 277-301.
  • [2] J. H. ANDERSON, Derivations, commutators and the essential numerical range, Ph. D. Thesis, Indiana University, 1971.
  • [3] J. H. ANDERSON, On normal derivations, Proc. Amer. Math. Soc. 38 (1973), 135-140
  • [4] S. K. BERBERIAN, The regular ring of a finite AT7*-algebra, Ann. of Math. (2)65(1957), 224-240.
  • [5] S. K. BERBERIAN, NX N matrices over an AT7*-algebra, Amer. J. Math. 80 (1958), 37 44.
  • [6] S. K. BERBERIAN, Note on a theorem of Fuglede and Putnam, Proc. Amer. Math. Soc 10 (1959), 175-182.
  • [7] S. K. BERBERIAN, A note on the algebra of measurable operators of an APP*-algebra, Thoku Math. J. (2) 22 (1970), 613-618.
  • [8] S. K. BERBERIAN, Baer *-rings, Springer-Verlag, Berlin/Heidelberg/NewYork, 1972
  • [9] A. BROWN AND P. R. HALMOS, Algebraic properties of Toeplitz operators, J. Rein Angew. Math. 213 (1963), 89-102.
  • [10] E. CHRISTENSEN, Extensions of derivations, J. Functional Anal, (to appear),
  • [11] J. DIXMIER, Les algebres d'operateursdans espace hilbertien (Algebres devon Neumann), Second edition, Gauthier-Villars, Paris, 1969.
  • [12] I. HAPNER, The regular ring and the maximal ring of quotients of a finite Baer *-ring, Michigan Math. J. 21 (1974), 153-160.
  • [13] P. R. HALMOS, A Hubert space problem book, Springer-Verlag, New York, 1974
  • [14] D. OLESEN, Derivations of ATF*-algebras are inner, Pacific J. Math. 53 (1974), 551 561.
  • [15] C. R. PUTNAM, Commutation properties of Hubert space operators and related topics, Springer-Verlag, New York, 1967.
  • [16] E. S. PYLE, The regular ring and the maximal ring of quotients of a finite Baer *-ring, Trans. Amer. Math. Soc. 203 (1975), 201-213.
  • [17] M. ROSENBLUM, On a theorem of Fuglede and Putnam, J. London Math. Soc. 33 (1958), 376-377.
  • [18] K. SAITO, On the algebra of measurable operators for a general APP*-algebra, Thok Math. J. (2) 21 (1969), 249-270.
  • [19] K. SAITO, On the algebra of measurable operators for a general APP*-algebra. II, Thoku Math. J. (2) 23 (1971), 525-534.
  • [20] S. SAKAI, C*-algebras and W*-algebras, Springer-Verlag, New York/Heidelberg/Berlin, 1971.